# SDR IPXA12B75168

- Difficulty date: August 28, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3827112
- Condition: Corroded
- Location: Bs 2285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, MAIN DECK SEAT TRACK FOUND CORRODED AT BS 2285, RBL 33.9.     REPAIRED IAW SRM 53-00-52-2R6, REPAIR 6, FIG 201, REV 63.    CLASSIFIED AS A MAJOR REPAIR.
